# SDR DALA2025070705025

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 59,359 hours, 30,923 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 ECAM DOOR PAGE INDICATIONS - FWD CARGO DOOR. CORRECTIVE ACTION: T/S PER A319 TSM 52-31-00-810-801-A. (6373725).
